# SDR CKSA99018

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1182
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF C-CHECK INSPECTION, FOUND CRACK 4 INCHES LONG AT SLAT NR 7 RT I/B UPPER CORNER WITH 4 RIVETS SHEARED.  STOP DRILLED CRACK AS PER SRM 51-10-04.  FABRICATED REPAIR DOUBLER, BACK DRILLED, TRIMMED AND PRE-PROTECT AS PER SRM 51-21-02.  INSTALLED REPAIR DOUBLER INTO POSITION AS PER SRM 51-40-01.  REPAIR CARRIED OUT IAW SRM 57-51-00 FIG 807.  TOUCH UP PAINT CARRIED OUT IAW MM 20-51-11.  FOUND DURING ACCOMPLISHMENT OF SCHEDULED C-CHECK AT GAMCO, INC.  WORK CARD 57686, C-CHECK CARD 57-00-100-2, NON-ROUTINE WORK CARD NR 2011.
